# SDR ASOA01282

- Difficulty date: December 12, 2001
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE FLOORBOARD SCREW HOLES AT FRAMES 9 AND 10 SHOWED SIGNS OF CORROSION AND SEVERAL ELONGATED HOLES WERE FOUND.  MAINTENANCE REMOVED CORROSION AND REPAIRED ELONGATED HOLES WERE FOUND.  MAINTENANCE REMOVED CORROSION AND REPAIRED ELONGATED HOLES IAW ASA E072-53-0123.  THIS EO REF FAA FORM 8110-3, REPORT NR 01-295, WHICH INCLUDES REPAIR SPECIFICATIONS FOR AIRCRAFT.  (M)
